Table of Contents
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Game Theory
Volume 2015 (2015), Article ID 862842, 2 pages
http://dx.doi.org/10.1155/2015/862842
Research Article

An Algorithm for Computing All Berge Equilibria

1Center On Stochastic Modelling, Optimization, and Statistics (COSMOS), The University of Texas at Arlington, P.O. Box 19017, Arlington, TX 76019-0017, USA
2TransSolutions, LLC., 14600 Trinity Boulevard, Fort Worth, TX 76155, USA

Received 31 August 2014; Accepted 13 January 2015

Academic Editor: Walter Briec

Copyright © 2015 H. W. Corley and Phantipa Kwain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. W. Corley and Phantipa Kwain, “An Algorithm for Computing All Berge Equilibria,” Game Theory, vol. 2015, Article ID 862842, 2 pages, 2015. doi:10.1155/2015/862842